# SDR CA980507009

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-44-180
- Propeller: Hartzl HCC2YR2
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: FJC7666A2R
- Condition: Damaged
- Location: Propeller
- Part time: 2,707 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION.  STONE DAMAGE FOUND ON LEADING EDGES OF THE PROPELLER BLADES.  DAMAGE WAS NOT REPAIRED PER HARTZELL SERVICE INSTRUCTIONS.
